MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38270
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.An imager diagnostic catheter was selected for use.Interventional vascular therapy was to be performed because the patient had chronic occlusion in the left external iliac artery.The artery sheath was implanted through the right femoral artery, then the guidewire was advanced to the left external iliac artery through the sheath.The imager catheter was advanced to the occlusion in the left external iliac artery through the guidewire.The physician adjusted the direction of the guidewire several times, and at last, the guidewire crossed the occluded segment of the external iliac artery to left superficial femoral artery.When the physician withdrew the imager catheter, the tip of the catheter was fractured.It fell in the external iliac artery and the length was 2cm.The physician retrieved the fractured catheter using a biopsy forceps successfully.No patient complications were reported and the patient's status was stable.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9974466
Report Number2134265-2020-05251
Device Sequence Number19520484
Product Code DQO
UDI-Device Identifier08714729355168
UDI-Public08714729355168
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2021
Device Model Number38270
Device Catalogue Number38270
Device Lot Number0000139511
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2020
Initial Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR